# SDR SIMA20140818004

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 24,846 hours, 20,748 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE ON LIGHT IS INOPERATIVE.  FOUND CB FOR PARKING BRAKE OUT.  RESET & OPERATIONS CHECKED PARKING BRAKE IAW AMM 32-43-00.  OPERATIONS CHECKED GOOD.
